On fourier multiplier transformations of banach-valued functions

Research output: Contribution to journalArticle

82 Scopus citations
Original languageEnglish (US)
Pages (from-to)739-757
Number of pages19
JournalTransactions of the American Mathematical Society
Volume285
Issue number2
DOIs
StatePublished - 1984

Keywords

  • Lp inequalities
  • Martingale transform
  • Phrases. Fourier multiplier
  • Unconditionality
  • Vector-valued function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this